# SDR 95ZZZX3378

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 57726925011
- Condition: Corroded
- Location: Rt Te Mid-Flap
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

KSJC/KDAY - FLT 009 - DURING TAXI FOR DEPARTURE FROM KSJC, HAD FLAP ASSEMETRY INDICATION.  CONFIRMED BY GROUND CREW OBSERVATION AT DEPARTURE END OF RUNWAY.  RETURNED TO RAMP.  MAINTENANCE FOUND EYEBOLT PULLED OUT FROM MID-FLAP ACTUATOR PISTON.  REMOVED AND REPLACED ACTUATOR PER MM 27-51-0.  GROUND CHECKS NORMAL.
